# SDR FDEA202004300810

- Difficulty date: April 28, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 80,250 hours, 31,035 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 654N02447
- Condition: Broken
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GUST LOCK BROKEN.         REMOVED AND REPLACED L-1 DOOR HOLD-OPEN LOCK COLLAR.  IAW 757 M/M 52-11-08-8.
